# SDR FBL2003F00000

- Difficulty date: July 8, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N1YU
- Make and model: Agusta A109E
- Aircraft serial: 11130
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount Bracket
- Part number: 109037160109
- Condition: Damaged
- Location: Tailboom
- Part time: 223 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING A FAULTY ANTI-COLLISION LIGHT THE MAINTENANCE TECHNICION FOUND THE LOWER ANTI-COLLISION LIGHT MOUNT BRACKET LOOSE AND SMOKING AT THE TWO FORWARD SCREWS.  THIS BRACKET PN 109-0371-60-109 IS MOUNTED ON THREE RUBBER SHOCKMOUNTS.  A NEW MOUNT WAS ORDERED, AND IT WAS DETERMINED THAT THE COUNTER SUNK SCREW THREADS WERE BOTTOMING OUT IN THE SHOCKMOUNTS BEFORE PROPER CLAMP-UP OF THE MOUNT COULD BE ACHIEVED.  HAD THIS CONDITION CONTINUED, THE MOUNT WOULD HAVE CHAFED THROUGH POSSIBLY ALLOWING THE ANTICOLLISION LIGHT TO DEPART THE AIRCRAFT.  THIS CONDITION WAS ELIMINATED BY ADDING A NAS1149FN623P WASHER BETWEEN THE SHOCKMOUNT AND THE MOUNT BRACKET.
